# SDR DL76S060990

- Difficulty date: November 16, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,531 hours, 28,289 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 311T115061
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 STRUT MIDSPAR WEB WAS FOUND CRACKED.  THE CRACKED WEB REINFORCED WITH A DOUBLER.
